| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 37-40


Loredana Ciurdariu
      A note concerning Holder's inequality
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 37, 1809-1819
      http://dx.doi.org/10.12988/ijma.2013.3482

Younseok Choo
      On the distribution of zeros of polynomials and analytic functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 37, 1821-1827
      http://dx.doi.org/10.12988/ijma.2013.3490

Mohammed Ait Oussous, NourEddine Alaa
      Triangular isotropic reaction-diffusion systems: application to texture synthesis
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 37, 1829-1842
      http://dx.doi.org/10.12988/ijma.2013.35106

Ing-Jer Lin, Tuo-Yan Wang
      New fixed point theorems for generalized distances
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 37, 1843-1855
      http://dx.doi.org/10.12988/ijma.2013.36137

K. Chandrasekhararao
      On almost regular spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 38, 1857-1862
      http://dx.doi.org/10.12988/ijma.2013.3493

Eman Samir, Iftichar Muder, Eman Jawad
      Some properties of a semi dynamical system generated by von Forester-Losata type partial equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 38, 1863-1868
      http://dx.doi.org/10.12988/ijma.2013.3481

Thoranin Sujjaviriyasup, Komkrit Pitiruek
      Agricultural product forecasting using machine learning approach
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 38, 1869-1875
      http://dx.doi.org/10.12988/ijma.2013.35113

Paula Catarino
      On some identities and generating functions for k- Pell numbers
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 38, 1877-1884
      http://dx.doi.org/10.12988/ijma.2013.35131

Selma Altundag, Omer Faruk Celik
      New sequence spaces in multiple normed spaces defined by ideal convergence and a sequence of modulus function
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 38, 1885-1894
      http://dx.doi.org/10.12988/ijma.2013.3476

Manseob Lee
      Diffeomorphisms with periodic shadowing
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 38, 1895-1898
      http://dx.doi.org/10.12988/ijma.2013.35104

Banyat Sroysang
      More on Hardy-Hilbert's integral inequality
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1899-1902
      http://dx.doi.org/10.12988/ijma.2013.35114

Banyat Sroysang
      A study on Hadamard fractional integral
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1903-1906
      http://dx.doi.org/10.12988/ijma.2013.35115

Banyat Sroysang
      An integral inequality and its applications
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1907-1910
      http://dx.doi.org/10.12988/ijma.2013.35116

Banyat Sroysang
      Inequalities for the incomplete pi function
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1911-1914
      http://dx.doi.org/10.12988/ijma.2013.35123

Banyat Sroysang
      On the product of the gamma function and the Hurwitz zeta function
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1915-1918
      http://dx.doi.org/10.12988/ijma.2013.35124

Piyatida Chanapun, Chawalit Boonpok, Chokchai Viriyapong
      Faintly (m,\mu)-continuous functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1919-1926
      http://dx.doi.org/10.12988/ijma.2013.35132

Robert Vrabel, Dusan Pavliak, Vladimir Liska, Ingrid Mankova
      Turning point analysis of the concave steady-state solutions for nonlinear singularly perturbed heat transfer equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1927-1934
      http://dx.doi.org/10.12988/ijma.2013.35130

Yang-Hi Lee
      On the quadratic additive type functional equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1935-1948
      http://dx.doi.org/10.12988/ijma.2013.35112

R. Manikandan, P. Swaminathan, V. Vaithiyanathan
      Study on Markov alternative renewal reward process for VLSI cell partitioning
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 40, 1949-1960
      http://dx.doi.org/10.12988/ijma.2013.36142

H. Khellaf, M. Smakdji, M. Denche
      Some new generalized nonlinear integral inequalities for functions of two independent variables
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 40, 1961-1976
      http://dx.doi.org/10.12988/ijma.2013.3485

V. G. Gupta, Kapil Pal
      Klein-Gordon equation in ideal fluid
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 40, 1977-1981
      http://dx.doi.org/10.12988/ijma.2013.229

Ge Zhang, Lingrui Zhang
      Logarithmically improved regularity criterion of weak solutions for the 3D Boussinesq equations without viscosity
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 40, 1983-1990
      http://dx.doi.org/10.12988/ijma.2013.35129

G. A. Okeke, J. O. Olaleru, H. Akewe
      Convergence theorems on asymptotically generalized \Phi-hemicontractive mappings in the intermediate sense
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 40, 1991-2003
      http://dx.doi.org/10.12988/ijma.2013.35117


Journals | Books | Indexing and abstracting | Author guidelines | Open access